# SDR 2000UALA00500

- Difficulty date: August 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 35,427 hours
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5006286E
- Part serial: 1795
- Condition: Malfunctioned
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH 1.1 FUEL IN CENTER TANK, WING GAUGES DISAGREE BY 2000 LBS.  AFTER CENTER TANK EMPTY, 2000 LBS IMBALANCE REMAINED.  FUEL USED SHOWED .3 DIFF, A-C REMAINED IN TRIM.  X-FEED FUEL LEFT TO RIGHT WITH A-P DISCONNECTED A-C ROLLED TO RIGHT.  *S/D*  IMBALANCE WAS RESULT OF LOW OUTPUT FROM RIGHT OVERRIDE PUMP.  PUMP WAS DIFFUSERLESS TYPE IN OVERRIDE POSITION.  DIFFUSER TYPE PUMP INSTALLED AND OPERATION CHECK GOOD.
